Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 25 found articles
 
 
  General one-dimensional Clifford Fourier Transform and applications to probability theory
 
 
Title: General one-dimensional Clifford Fourier Transform and applications to probability theory
Author: Monaim, Hakim
Fahlaoui, Said
Appeared in: Rendiconti del Circolo Matematico di Palermo
Paging: Volume 73 () nr. 4 pages 1453-1466
Year: 2024-01-29
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands